×
About 1,070 results

ALLMedicine™ Drug Eruption Center

Research & Reviews  331 results

Incidence of Allergic Drug Eruption due to Cotrimoxazole in HIV-Positive Individuals wi...
https://doi.org/10.1177/23259582221146946
Journal of the International Association of Providers of ... Rosali I, Virgayanti PS et. al.

Jan 27th, 2023 - Allergic drug eruptions (ADE) remain a challenge in people living with HIV (PLWH), requiring more studies to guide clinical approaches. While cotrimoxazole is widely used as prophylaxis in PLWH, relationship between client characteristics toward t...

Cutaneous lichenoid drug eruptions: A Narrative Review evaluating demographics, clinica...
https://doi.org/10.1111/jdv.18879
Journal of the European Academy of Dermatology and Venere... Maul JTM, Guillet CG et. al.

Jan 19th, 2023 - Cutaneous lichenoid drug eruptions (LDE) are adverse drug reactions (ADR) characterized by symmetric, erythematous, violaceous papules reminiscent but rarely fully characteristic of lichen planus (LP). We aimed to analyze the literature describing...

Author reply to: Comment on: 'Eczematous drug eruption in patients with psoriasis under...
https://doi.org/10.1093/ced/llac130
Clinical and Experimental Dermatology; Ruggiero A, Megna M et. al.

Jan 12th, 2023 - Author reply to: Comment on: 'Eczematous drug eruption in patients with psoriasis under anti-interleukin-17A: does interleukin-22 play a key role?'|2023|Ruggiero A,Megna M,Caiazzo G,Parisi M,Mascolo M,|

Saline Vehicle Increases the Ability of Drug Patch Test in Cutaneous Adverse Drug react...
https://doi.org/10.1159/000528919
Dermatology (Basel, Switzerland); Thaiwat S, Prompongsa S

Jan 5th, 2023 - Drug patch test to identify Cutaneous Adverse Drug reactions (CADRs) has been widely reported. Appropriate vehicles can improve the ability of drug delivery and significantly increase positive reaction of drug patch tests. To evaluate the efficacy...

Successful Treatment With Prednisolone and Mycophenolate Mofetil in a Dog With Recurren...
https://doi.org/10.1016/j.tcam.2022.100755
Topics in Companion Animal Medicine; Yun T, Koo Y et. al.

Jan 1st, 2023 - A 3-year-old neutered male miniature poodle dog was referred with a 19-month history of unresolved dermatological signs despite long-term treatment. On physical examination, the dog had severe multifocal erythematous non-blanching patches and scal...

see more →

Drugs  16 results see all →

Clinicaltrials.gov  4 results

Severe Bullous Drug Eruption and Filgrastim
https://clinicaltrials.gov/ct2/show/NCT04651439

Mar 16th, 2022 - Toxic epidermal necrolysis (TEN) including Stevens Johnson (SJS) and Lyell syndromes represent the most severe drug eruptions. It is an allergic disorder caused by cytotoxic T lymphocytes, specific of drugs, responsible for the destruction of kera...

Effective Iodide Therapy for Untreated Patients With Graves' Hyperthyroidism Avoiding Thionamide Drugs With Many Side Effects
https://clinicaltrials.gov/ct2/show/NCT04686006

Dec 28th, 2020 - As the drug treatment of Graves' hyperthyroidism, Plummer reported the effectiveness of excess iodide in 1923 and iodide was used as the therapy for Graves' hyperthyroidism starting from the 1930s. After the introduction of more potent antithyroid...

Severe Cutaneous Adverse Reactions in Thailand
https://clinicaltrials.gov/ct2/show/NCT02574988

Feb 18th, 2019 - Patients with severe cutaneous adverse reactions (Steven-Johnson Syndrome, toxic epidermal necrolysis, drug reaction with eosinophilia and systemic symptoms, acute generalized exanthematous pustulosis, and generalized bullous fixed drug eruption) ...

Extended Open Challenge in Patients With a History of Drug Eruption Following Beta-lactam Treatment
https://clinicaltrials.gov/ct2/show/NCT01520181

Oct 7th, 2015 - Beta-lactam allergy is the most prevalent drug allergy. Drug eruption is the most common symptom whereas life-threatening anaphylaxis is rather rare. A recently published study (Journal of Allergy and Clinical Immunology, January 2011, Vol. 127, p...

see more →

News  75 results

Diffuse Papular Eruption With Erosions and Ulcerations
https://www.mdedge.com/dermatology/article/259651/dermatopathology/diffuse-papular-eruption-erosions-and-ulcerations
Lauren N. Gresham, MD, Brooks David Kimmis, MD et. al.

Nov 21st, 2022 - The Diagnosis: Immunotherapy-Related Lichenoid Drug Eruption Direct immunofluorescence was negative, and histopathology revealed a lichenoid interface dermatitis, minimal parakeratosis, and saw-toothed rete ridges (Figure 1). He was diagnosed with.

What Are the Common Sources of Error in Dermatology?
https://www.medscape.com/viewarticle/979151

Aug 12th, 2022 - To err is human, and therefore also part of being a doctor. At the 28th Further Education Week for Practical Dermatology and Venereology, held last month in Munich, Peter Elsner, MD, former director of the department of dermatology at University H...

Granuloma Faciale in Woman With Levamisole-Induced Vasculitis
https://www.mdedge.com/dermatology/article/254112/dermatopathology/granuloma-faciale-woman-levamisole-induced-vasculitis
Ruby Gibson, MD, Valerie Shiu, MD et. al.

Apr 26th, 2022 - To the Editor: A 53-year-old Hispanic woman presented to our dermatology clinic for evaluation of an expanding plaque on the right cheek of 2 months’ duration. The patient stated the plaque began as a pimple, which she picked with subsequent sprea.

A Fixed Drug Eruption to Medroxyprogesterone Acetate Injectable Suspension
https://www.mdedge.com/dermatology/article/252966/dermatopathology/fixed-drug-eruption-medroxyprogesterone-acetate
Kavina Patel, MD, Jose A. Cervantes, MD et. al.

Mar 21st, 2022 - To the Editor: A fixed drug eruption (FDE) is a well-documented form of cutaneous hypersensitivity that typically manifests as a sharply demarcated, dusky, round to oval, edematous, red-violaceous macule or patch on the skin and mucous membranes.

A 34-year-old male presented with 10 days of a pruritic rash
https://www.mdedge.com/dermatology/article/251815/medical-dermatology/34-year-old-male-presented-10-days-pruritic-rash
Jessica Pham, BA, Brooke Resh Sateesh, MD

Feb 15th, 2022 - Erythema multiforme (EM) is a hypersensitivity reaction commonly caused by herpes simplex virus (HSV) infection. Less frequently observable infectious agents associated with EM are Mycoplasma pneumoniae, Histoplasma capsulatum, and parapoxvirus (o.

see more →

Patient Education  2 results see all →